# SDR IPXA2015050488675

- Difficulty date: May 4, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 89,166 hours, 15,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT JUST ABOVE LAV DOOR INOPERATIVE.  R & R INOPERTIVE LIGHT BULB IAW MM 33-51-07.  OPS CHECK NORMAL.
